The funny side of life after cancer

This morning I sat on the loo for my morning wee and it hurt to sit down. “Ouch” I said, and wondered what it could be. Did I pull a muscle in my bum? On examining further I saw a huge angry spot on my right cheek. My daughter saw it too and said

“Ew mum that is horrible!”

image

So i have a spot on my bottom the size of a small volcano. I also have hair on my face, yes folks soft down growing on my cheeks. I don’t have menstral periods which is very weird and I’m also a lot fatter. These lovely side effects are all caused by taking the wonderful tamoxifen. This is the tablet that blocks a hormone from entering my breasts thus preventing tumours from forming. It’s a pain in the arse quite literally in fact. Random spots appear in weird places this time it’s on my backside and it’s not the first time!

But it’s a preventive and I should be grateful I get to take it even if I don’t feel like a real woman anymore. (Never thought I’d really want to have my period back but I really do). But it doesn’t come without problems and I wish I could come off it and just feel normal.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s